# SDR A6WA202403158725

- Difficulty date: March 15, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 41,121 hours, 39,954 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELL SIMILAR TO HOT METAL DETECTED IN FLIGHT DECK FOR ABOUT 10 SECS ROUGHLY 15 MIN APPLYING AC ELECTRICAL PWR TO AC REQ INSP. NO BREAKERS FOUND OPEN.   APU WAS NOT OPERATING. NO SMOKE OR HAZE NOTED.   AIRCRAFT REMOVED FROM SERVICE.   INSPECTED COCKPIT AND AVIONICS BAY, CYCLED POWER SEVERAL TIMES IAW AMM 12-00-07 NO DEFECTS OR SMELLS NOTED.
